ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Maksimov A. G. О численном построении двоякоасимптотических траекторий в фазовом пространстве динамических систем. Izvestiya VUZ. Applied Nonlinear Dynamics, 1994, vol. 2, iss. 1, pp. 43-51.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 107)
Language: 
Russian

О численном построении двоякоасимптотических траекторий в фазовом пространстве динамических систем

Autors: 
Maksimov Andrej Gennadevich, Lobachevsky State University of Nizhny Novgorod
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 65)